Best Bilinear Approximations for the Classes of Functions of Many Variables

  • A. S. Romanyuk
  • V. S. Romanyuk

Abstract

We obtain upper bounds for the values of the best bilinear approximations in the Lebesgue spaces of periodic functions of many variables from the Besov-type classes. In special cases, it is shown that these bounds are order exact.
Published
25.12.2013
How to Cite
RomanyukA. S., and RomanyukV. S. “Best Bilinear Approximations for the Classes of Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 12, Dec. 2013, pp. 1681–1699, http://umj.imath.kiev.ua/index.php/umj/article/view/2546.
Section
Research articles